# SDR ASOA20130219013R

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 28,194 hours, 21,799 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Loose
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED BRAKES NOT WORKING WELL.  UNUSUAL AMOUNT OF PRESSURE NEED TO SLOW ACFT ASSOCIATED WITH OTBD RT BRAKE OVERHEAT.  MX INSPECTED AND FOUND NR 3 AND NR 4 BRAKE LINES LOOSE/DISCONNECTED.  MX RESECURED THE BRAKE LINES ON THE NR 3 & NR 4 BRAKE ASSEMBLIES WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
